# SDR SWAA2024072405258

- Difficulty date: June 24, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS387 RBL9 WL208.<[01] REMOVED AND REPLACED ANGLE AT FWD. WET AREA BETWEEN BS-380 - BS 400 RBL9 WL 208 IAW B-737-700 SRM 51-40-02 AND DWG# 143A5400. REV: A.;[02] VERIFIED ALL STEPS COMPLETE; MEASUREMENT FIELD AND CARD COMPLETE.
